MAUDE Adverse Event Report: ICU MEDICAL, INC. GRIPPER PORT-A-CATH NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. GRIPPER PORT-A-CATH NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 670170
Medical Device Problem Codes Complete Blockage (1094); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the service declares an episode of dyspnea at the artificial nose, partially relieved after aspiration, with a transient improvement in ventilation.Secondarily, occurrence of major dyspnea with very low ventilatory volumes.It was found that the cannula was almost completely obstructed.A cannula change was carried out urgently for obstruction, allowing rapid clinical improvement.There was patient involvement.The patient presented with severe dyspnea related to an almost complete obstruction of the cannula.The patient received medical treatment.The medical treatment consisted of an urgent intervention with cannula replacement and respiratory management.No specific drugs have been reported at this stage.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
GRIPPER PORT-A-CATH NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24258199
Report Number3012307300-2026-00868
Device Sequence Number15865325
Product Code FPA
UDI-Device Identifier10610586016776
UDI-Public(01)10610586016776
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number670170
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale